MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 SEMI AUTOMATIC AED; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 SEMI AUTOMATIC AED; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-01A
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device displayed an "ecg fault -501" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Review of the device activity logs makes it clear the device presented an error in april 2023, where the end result was that the device code indicator was red and was beeping.The device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.We can identify from the log that this device appears to have been left idle in a non-usable state for at least 2 years prior to the customer contacting zoll.Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including daily/weekly/monthly testing, on/off current testing, patient/circuit impedance testing and shock testing without duplicating the report.The main board will be replaced as a precaution.The device will be recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
POWERHEART G5 SEMI AUTOMATIC AED
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23228438
Report Number2112020-2025-00643
Device Sequence Number15828255
Product Code MKJ
UDI-Device Identifier00812394021239
UDI-Public(01)00812394021239
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-01A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1316-2025
Patient Sequence Number1
Patient SexUnknown